# SDR HEEA0012320

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 230312001101
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE BEARING HAS .008 RADIAL PLAY.
